# SDR CALA2023100903009

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 71,997 hours, 31,569 cycles
- System (JASC): 3242 · Brake
- Part: Manifold
- Part number: C248371013
- Part serial: H6627
- Condition: Faulty
- Location: Nlg Brakes
- Part time: 44,537 hours, 23,645 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BRAKES AUTO BRK FAULT ECAM ON FINAL APPROACH. ECAM CLEARED ON NE XT APPROACH. BITE OF BSCU2 SHOWS SERVOVALVE 4 FAULT (18GG). REPLACED RH NORMAL BRAKE SERVOVALVE MANIFOLD ASSEMBLY REF AMM 32-42-16. NO HELP. BSCU2 TEST ALSO SHOWS TRANSDUCER 4 FAULT ALONG WITH SERVOVALVE 4 FAULT. RE-RACKED BSCU BOX, NO HELP. DISCONNECTED MANIFOLD, MLG, OFF 31-3243-9-0002 6627 ON 0000 MANIFOLD, MLG, OFF 31-3243-9-0002 6627 ON 31-3243-9-0002 6524 ALL ELECTRICAL CONNECTORS FOR INSPECTION AND CLEANING, NO HELP. TROUBLESHOOTING DATA SHOWS A FAULT CODE 44 WHICH TSM 32-42-00-810-808-A TELLS US NEXT STEP IS TO REPLACE TRANSDUCER 4 PARTS USED: 00-0609-3-9526,QTY :1 31-3243-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1723827 SN OFF 6627 REF TSM AMM32-42-00-810-804A, REPLACED PRESS XDCR- NORM BRK WHEEL 4 (14GG) IAW AMM32-42-21. FAULT CLEARED.
